Tohoku Mathematical Journal

On uniformly almost periodic sets of functions for almost periodic differential equations

George Seifert

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 34, Number 2 (1982), 301-309.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229256

Digital Object Identifier
doi:10.2748/tmj/1178229256

Mathematical Reviews number (MathSciNet)
MR0664736

Zentralblatt MATH identifier
0495.34025

Subjects
Primary: 34C27: Almost and pseudo-almost periodic solutions

Citation

Seifert, George. On uniformly almost periodic sets of functions for almost periodic differential equations. Tohoku Math. J. (2) 34 (1982), no. 2, 301--309. doi:10.2748/tmj/1178229256. https://projecteuclid.org/euclid.tmj/1178229256.


Export citation

References

  • [1] A. S. BESICOVITCH, Almost Periodic Functions, Dover, Inc., New York, 1954.
  • [2] A. M. FINK, Almost Periodic Differential Equations, Lecture Notes in Math. 377, Springer-Verlag, Berlin-Heidelberg-New York, 1974.
  • [3] T. YOSHIZAWA, Stability Theory and the Existence of Periodic Solutions and Almos Periodic Solutions, Appl. Math. Sciences, 14, Springer-Verlag, Berlin-Heidelberg-New York, 1975.
  • [4] Y. HINO, Almost periodic solutions of functional differential equations with infinit retardations, Funk. Ekv. 21 (1978), 139-150.
  • [5] Y. HINO, Stability and existence of almost periodic solutions of some functional differ ential equations, Thoku Math. J. 28 (1976), 389-409.
  • [6] K. SAWANO, Exponential asymptotic stability for functional differential equations wit infinite retardations, Thoku Math. J. 31 (1979), 363-382.